# SDR S2YA03014

- Difficulty date: April 16, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- Engine: Pwa PT6*
- System (JASC): 2437 · DC Indicating System
- Part: Meter
- Part number: 1143800311
- Condition: Inaccurate
- Location: Cockpit
- Part time: 422 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 1075, THE CREW DISCOVERED A SPLIT BETWEEN THE DC LOAD METERS, LEFT HAD 17 PERCENT AND THE RIGHT HAD 45 PERCENT.  THE CREW CONSULTED WITH MECHANIC AND MADE AN AIR TURNBACK.  MECHANIC INSPECTED THE SYSTEM, SWAPPED THE METERS AND DETERMINED THE LEFT METER WAS DEFECTIVE.  MECHANIC REPLACED THE METER AND RETURNED THE AIRCRAFT TO SERVICE.
